Acetaminophen is one of the most widely prescribed analgesic drugs. Fixed drug eruption, especially the pigmenting type, is reported in literature as a possible adverse event to acetaminophen in child. We hereby present a case of generalized fixed drug eruption due to acetaminophen intake in a 5-year-old dark-skinned child.

Acetaminophen-induced generalized fixed drug eruption in a 5-year-old girl / G. Genovese, C. Gelmetti, C. Spigariolo, C. Colonna. - In: PEDIATRIC DERMATOLOGY. - ISSN 0736-8046. - (2020 Apr 13). [Epub ahead of print] [10.1111/pde.14161]

Acetaminophen-induced generalized fixed drug eruption in a 5-year-old girl

Genovese G.;Gelmetti C.;Spigariolo C.;
2020-04-13

Abstract

Acetaminophen is one of the most widely prescribed analgesic drugs. Fixed drug eruption, especially the pigmenting type, is reported in literature as a possible adverse event to acetaminophen in child. We hereby present a case of generalized fixed drug eruption due to acetaminophen intake in a 5-year-old dark-skinned child.
acetaminophen; drug reaction; generalized fixed drug eruption
Settore MED/35 - Malattie Cutanee e Veneree
Article (author)
File in questo prodotto:
File Dimensione Formato  
.Epub - Genovese-Gelmetti-Spigariolo - Acetaminophen-induced generalized fixed drug eruption in a child (Ped Dermatol 2020).pdf

non disponibili

Tipologia: Publisher's version/PDF
Dimensione 612.89 kB
Formato Adobe PDF
612.89 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/747757
Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 3
social impact